# SDR QXEA9700148

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814PH
- Make and model: Dhav DHC8102
- Aircraft serial: 43
- System (JASC): 3350 · Emergency Lighting
- Part: Diode
- Part number: 1N4004
- Condition: Defective
- Location: Cabin
- Component: Grimes, 82410162007
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHTS WILL NOT EXTINGUISH WHEN THE ARM-OFF SWITCH IS PLACED INTO THE OFF POSITION.  AIRCRAFT FERRIED FROM SEA-PDX.  REPLACED DIODE 3351-CR5, OPERATIONAL CHECKS GOOD.
